# SDR 20010126CW011

- Difficulty date: December 28, 2000
- Submitted: January 26, 2001
- Operation: General aviation
- Aircraft: N243F
- Make and model: Lear 60LEAR
- Aircraft serial: 175
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 1H1067
- Part serial: 3AP6
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 772 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED LOSS OF BLEEDAIR INFLIGHT,  AFTER LANDING,  INVESTIGATION REVEALED UPON OPENING LEFT ENGINE COWLING HAD FOUND VALVE HAD FAILED, SENT TO ENGINEERING FOR INVESTIGATION.
